On the depolarization of elastic body waves for the far field scattered
Doklady Akademii Nauk, Tome 345 (1995) no. 4, pp. 538-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_4_a12,
author = {S. I. Aleksandrov},
title = {On the depolarization of elastic body waves for the far field scattered},
journal = {Doklady Akademii Nauk},
pages = {538--540},
year = {1995},
volume = {345},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_4_a12/}
}
S. I. Aleksandrov. On the depolarization of elastic body waves for the far field scattered. Doklady Akademii Nauk, Tome 345 (1995) no. 4, pp. 538-540. http://geodesic.mathdoc.fr/item/DAN_1995_345_4_a12/